Far Eastern Mathematical Journal

To content of the issue


Distortion theorems for univalent functions in multiply-connected domains


E. G. Prilepkina

2009, issue 1-2, Ñ. 140–149


Abstract
The $n$-point distortion theorem for meromorphic and univalent functions in multiply-connected domains is proved. As the corollaries we derive the new estimates for Schwarzian derivatives in an annulus. Also, we get the inequality for derivatives of conformal and univalent mappings of non-overlapping domains on the plane with radial slits similar the Lavrentev inequality. The main results are expressed in terms of Newmann function and capacity of generalized condencers are applied to prove theorems.

Keywords:
meromorphic functions, univalent functions, distortion theorems, Schwarzian derivative, annulus, condensers capacity, Newmann function

Download the article (PDF-file)

References

[1] P. Duren, M. M. Schiffer, “Robin functions and distortion of capacity under conformal mapping”, Complex Variables, 21 (1993), 189–196.
[2] M. D. O'Neill, R. E. Thurman, “Extremal domains for Robin capacity”, Complex Variables, 41 (2000), 91–109.
[3] V. N. Dubinin, M. Vuorinen, Robin functions and distortion theorems for regular mappings, Reports in Math Univ. of Helsinki, Finland / Preprint 454, 2007, 21 pp.
[4] E. G. Emel'yanov, “O kvadratichnyx differencialax v mnogosvyaznyx oblastyax, yavlyayushhixsya polnymi kvadratami. II”, Zap. nauch. semin. POMI, 350, 2007, 40–51.
[5] D. Karp, E. Prilepkina, “Reduced modules with free boundary and its applications”, Annales Academi Scient. Fen., 34, 2009 (to appear).
[6] V. N. Dubinin, E. G. Prilepkina, “Teoremy iskazheniya dlya funkcij, meromorfnyx i odnolistnyx v krugovom kol'ce”, Sib. mat. zhurn. (v pechati).
[7] V. N. Dubinin, L. V. Kovalev, “Privedennyj modul' kompleksnoj sfery”, Zap.nauchn. semin. POMI, 254, 1998, 76–94.
[8] V. N. Dubinin, E. G. Prilepkina, “O soxranenii obobshhennogo privedennogo modulya pri geometricheskix preobrazovaniyax ploskix oblastej”, Dal'nevostochnyj matematicheskij zhurnal, 6:1–2 (2005), 39–56.
[9] Ky Fan, “Distortion of univalent functions”, J. Math. Anal.and Appl., 66:3 (1978), 626–631.
[10] V. N. Dubinin, E. V. Kostyuchenko, “E'kstremal'nye zadachi teorii funkcij, svyazannye s n–kratnoj simmetriej”, Zap. nauch. semin. POMI, 276, 2001, 83–111.
[11] G. M. Goluzin, Geometricheskaya teoriya funkcij kompleksnogo peremennogo, Nauka, M., 1966.

To content of the issue